# SDR USAA20090526SB086

- Difficulty date: May 23, 2009
- Submitted: May 26, 2009
- Operation: Air carrier
- Aircraft: N438US
- Make and model: Boeing 737-4B7
- Aircraft serial: 24560
- System (JASC): 3350 · Emergency Lighting
- Part: Battery Pack
- Part number: 20131ASMI
- Condition: Discharged
- Location: Cabin
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

CLT MAINTENANCE REPORTED THE SEAT MOUNTED EMERGENCY LIGHTS, AT SEAT ROWS 20, 21, 22 AND 23, WERE INOPERATIVE. MAINTENANCE REMOVED AND REPLACED THE BATTERY PACK AT M1137 IN ASSOCIATION WITH MM 33-51-51. OPERATIONAL TEST NORMAL.
